# SDR SWIA201436593

- Difficulty date: February 2, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 30,119 hours, 25,101 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR BEAM CAP HAS CORROSION AT NUT PLATE HOLES BETWEEN FS 589.00 & FS 621.00.  C CHECK REPLACED FLOOR BEAM CAP IAW SRM & REO.
